Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasi-hyperbolic planes in hyperbolic groups


Authors: Mario Bonk and Bruce Kleiner
Journal: Proc. Amer. Math. Soc. 133 (2005), 2491-2494
MSC (2000): Primary 20F67
Published electronically: April 12, 2005
MathSciNet review: 2146190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The hyperbolic plane $\mathbb{H}^2$ admits a quasi-isometric embedding into every hyperbolic group which is not virtually free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F67

Retrieve articles in all journals with MSC (2000): 20F67


Additional Information

Mario Bonk
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Email: mbonk@umich.edu

Bruce Kleiner
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Email: bkleiner@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07564-7
PII: S 0002-9939(05)07564-7
Received by editor(s): January 21, 2003
Published electronically: April 12, 2005
Additional Notes: The first author was supported by NSF grant DMS-0200566.
The second author was supported by NSF grants DMS-9972047 and DMS-0204506.
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2005 American Mathematical Society